# SDR 95ZZZX6280

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sensor
- Part number: 311649201
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4228 - FLIGHT CREW REJECTED TAKEOFF AFTER NOTICING A TORQUE FLUX RT ENGINE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  AIRCRAFT LATER FERRIED TO PIT WHERE MAINTENANCE REMOVED AND REPLACED RT ENGINE TORQUE SENSOR IAW MM 77-11-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
